Affordable Access

deepdyve-link
Publisher Website

Corticosteroid-Related Adverse Events Systematically Increase with Corticosteroid Dose in Noninfectious Intermediate, Posterior, or Panuveitis: Post Hoc Analyses from the VISUAL-1 and VISUAL-2 Trials.

Authors
  • Suhler, Eric B1
  • Thorne, Jennifer E2
  • Mittal, Manish3
  • Betts, Keith A4
  • Tari, Samir3
  • Camez, Anne5
  • Bao, Yanjun3
  • Joshi, Avani3
  • 1 VA Portland Health Care System, Portland, Oregon; Oregon Health and Science University, Portland, Oregon.
  • 2 Johns Hopkins School of Medicine, Baltimore, Maryland; Johns Hopkins Bloomberg School of Public Health, Baltimore, Maryland.
  • 3 AbbVie Inc, North Chicago, Illinois.
  • 4 Analysis Group, Inc, Los Angeles, California. Electronic address: [email protected]
  • 5 AbbVie Deutschland GmbH & Co KG, Ludwigshafen, Germany. , (Germany)
Type
Published Article
Journal
Ophthalmology
Publication Date
Dec 01, 2017
Volume
124
Issue
12
Pages
1799–1807
Identifiers
DOI: 10.1016/j.ophtha.2017.06.017
PMID: 28689898
Source
Medline
License
Unknown

Abstract

Evidence from VISUAL-1 and VISUAL-2 suggests that the incidence rates of corticosteroid-related AEs increase systematically with corticosteroid dose.

Report this publication

Statistics

Seen <100 times